# SDR AALA200801014

- Difficulty date: April 19, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 63,673 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

CDG INFLIGHT T44/19APR - CREW REPORTED LEADING EDGE SLAT ASSEMBLY EICAS MESSAGE AND LEADING EDGE CAUTION LIGHT WHEN MOVING FLAP HANDLE TO 1 AT 205 KNOTS.  COULD NOT LOWER FLAPS NORMALLY.  DECLARED EMERGENCY AND LANDED CDG WITHOUT INCIDENT.  RESET FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
